# SDR 2004UALA00109

- Difficulty date: February 7, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 48,062 hours, 25,977 cycles
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED,  DUE TO LOSS OF NR 2 GENERATOR. FOLLOW UP FROM SHOP CONFIRMED CSD LOWER BEARING FAILURE.
